advertisement
Question
Posted by: Anonymous | 2009/04/23

Wellbutrin and Nausea

hi there

I have recently started Wellbutrin SR (150) - been on it for almost a week now. I feel very nauseas and a bit fewerish. Are these dangerous side effects or can I continue with the drug? Also do you think it will get better with time and is there any over-the-counter meds I can take for the nausea that won' t interact with the wellbutrin?

Thanks for your advice!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Nausea is a common side efect that should be less of a problem with time. Over the counter drugs such as vomifene should be fine to use

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/04/23

Hi

I also took Wellbutrin and i also felt nauseas but it gets better.

DOnt give up

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement